# SDR DALA12010923132

- Difficulty date: October 22, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 30,886 hours, 15,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN LT SIDE AT DOOR FRAME 20 UPPER WEB AND ANGLE HAS CORROSION. REMOVED CORROSION FROM PREVIOUS BLENDOUT IAW SRM 51-74-00. AFTER REWORK, BLENDOUT AT WEB L=1.3" W=1.2" REMAINING MATERAL .050" ORIG MATERIAL .071" BLENDED AT ANGLE L=2" W=1" REMAINING MATERIAL .046" ORIG MATERIAL .063".  FOUND NO ESTABLISHED DAMAGED LIMITS IAW SRM 53-11-14.  R & R WEB AND ANGLE IAW SRM 51-42-11. RETAIN FOR RECORDS.
